# SDR CA140818020

- Difficulty date: August 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 775 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Drive Assy
- Part number: 5162831R
- Condition: Failed
- Location: A/C Compressor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LOW NG ON START. A/C COMPRESSOR DRIVE U/S. REPLACED A/C DRIVE.
